# SDR UALA2011012800475

- Difficulty date: January 28, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,349 hours, 9,206 cycles
- Engine: Pwa PW4052
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Condition: Faulted
- Location: Lavatory Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV TANK PRECHARGE IN TUBES HEAT BLANKETS B212 AND B213 WIRES ARC TUBES.  REMOVED LAV TANKS. SENSORS ARE CORRODED.  REPLACED B212 AND B213 WASTE TANK SVCE FITTING HEATERS REF WD AND SSM.
